Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The strain of a non-gravitating sphere of variable density


Author: L. M. Hoskins
Journal: Trans. Amer. Math. Soc. 11 (1910), 494-504
MSC: Primary 74B20
DOI: https://doi.org/10.1090/S0002-9947-1910-1500876-8
MathSciNet review: 1500876
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 74B20

Retrieve articles in all journals with MSC: 74B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500876-8
Article copyright: © Copyright 1910 American Mathematical Society